# SDR FDEA201603020800

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 69,320 hours, 24,477 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: N/A
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT 40 KTS, MASTER CAUTION, AUTOTHROTTLE DISC, ALERT APPEARED ON EICAS.  REJECTED TAKEOFF.  CLEARED MESSAGE WITH AUTOTHROTTLE DISCONNECTS ON THROTTLE QUADRANT.   PERFORMED TROUBLESHOOTING & TEST ITEM 02, 05, 10 IAW FIM 22-03 FAULT TREE 828 FIM 22-03 FAULT TREE 835, NO FAULT FOUND.  ALL TEST PASSED.  PERFORMED TEST MCDP ITEM 30 & 40 FOR LLM IAW AMM 22-00-02-2, TEST PASSED.  OPERATIONS CHECKED OK.  ACFT STILL CAT 3.
